Translator Disclaimer
2019 Hyperbolic extensions of free groups from atoroidal ping-pong
Caglar Uyanik
Algebr. Geom. Topol. 19(3): 1385-1411 (2019). DOI: 10.2140/agt.2019.19.1385

Abstract

We prove that all atoroidal automorphisms of Out ( F N ) act on the space of projectivized geodesic currents with generalized north–south dynamics. As an application, we produce new examples of nonvirtually cyclic, free and purely atoroidal subgroups of Out ( F N ) such that the corresponding free group extension is hyperbolic. Moreover, these subgroups are not necessarily convex cocompact.

Citation

Download Citation

Caglar Uyanik. "Hyperbolic extensions of free groups from atoroidal ping-pong." Algebr. Geom. Topol. 19 (3) 1385 - 1411, 2019. https://doi.org/10.2140/agt.2019.19.1385

Information

Received: 19 March 2018; Revised: 3 September 2018; Accepted: 3 October 2018; Published: 2019
First available in Project Euclid: 29 May 2019

zbMATH: 07142602
MathSciNet: MR3954286
Digital Object Identifier: 10.2140/agt.2019.19.1385

Subjects:
Primary: 20F28, 20F67
Secondary: 37D40

Rights: Copyright © 2019 Mathematical Sciences Publishers

JOURNAL ARTICLE
27 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.19 • No. 3 • 2019
MSP
Back to Top